# SDR ASOA99025S

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120234
- Engine: Pwa PW118
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Shaft
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE ATL-CRW AT FL230, THE LEFT ENGINE 'ENGINE CONTROL' AND 'OIL PRESSURE' AURAL WARNINGS CAME ON. CREW NOTED THAT THE OIL PRESSURE, NH AND TORQUE ALL READ ZERO, WITH AN OIL PRESSURE LIGHT ON THE MAP. CREW SHUT DOWN THE LEFT ENGINE, DECLARED AN EMERGENCY, ELECTRICALLY FEATHERED THE LEFT ENGINE AND LANDED UNEVENTFULLY AT TRI.  ASA MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  TEARDOWN REPORT INDICATES THE ACCESSORY DRIVE SHAFT FAILED AT THE UPPER END.  THIS LEAD TO THE LOSS OF FUEL PUMP DRIVE AND SUBSEQUENT ENGINE FLAME OUT.  (M)
